My mom is 62 yrs old, she had a kidney problem, so she was seeing Kidney specialist for a long time now.
Recently, around 2 months back, she had itchy feeling on her legs, when she scratched, they left red colored marks, which lasted for days. Later, when we took her to the kidney specialist, he suggested a Skin specialist, as it might have been related to allergy.
After visiting skin doc, rashes have gone away & she doesn't have any itchy feeling after the medication.
Then, the next prob started, her legs get swollen up, she had severe leg pain. When again we consulted kidney doc, he said, she needs to reduce intake of fluids to less than 1 liter per day. In addition, she had high BP touching nearly 190, he gave 4 tablets for that. Her weight increased to 62kgs, which again doc advised to reduce the weight & bring it under control, usually her weight is around 58kgs.
Prior to this, my mom had less hemoglobin levels, 8.2 if I remember correctly (her levels have been going down for a long time now), so doc gave her Iron tablets. My dad guesses may be there was an reaction due to these Iron tablets. Neither me nor any of my family members have any sort of medical experience to make a better guess.
Doc gave in medication but it didn't work as expected so far. Some days, her legs look normal while the other days they get swollen up. Since, the new medication she has been taking for over 1 month due to High BP & for Hemoglobin, she doesn't feel like eating anything. She has reduced intake of food, complaining of vomiting sensation.
we are not able diagnose what the exact problem is, as we had made 3 visits to the doc with changed medication in past 30 days & nothing seems to be working, my mom is not feeling well for a long time now.
Whom should we really consult to find a solution to this problem ?
jfyi, she had Thyroid prob, its under control now, same with kidney, doc said she doesn't have any prob with kidney now either.
I would really appreciate if any one can point in a meaningful direction, so that I could help my mom out in this phase.
ps: I'm sorry.. English isn't my first language & I'm no medicine person, so I might have erred with the terms above.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?